U.S. doctors online nowAsk doctors free
Malaysia
A 23-year-old male asked:

Should i be worried about eyesight problems? i'm taking prednisolone 50mg a day for 2 months

1 doctor answer1 doctor weighed in
Dr. Al Hegab
Dr. Al Hegabanswered
Allergy and Immunology 40 years experience
Don't worry but ...: Regular eye exams are warranted, for intra ocular pressure measurement, cataracts and possibly field of vision testing, thise side effects are rare but can happen with prolonged use of steroids, talk to your doctor about them

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated May 11, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.